# SDR SWAA2022020787276

- Difficulty date: November 29, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N765SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29805
- Aircraft time: 62,871 hours, 36,499 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOORBOARD 231JF HAS PUNTURE AT CENTER FWD END TOP SIDE / REPAIRED PASSENGER CABIN FLOORBOARD 231JF OF PUNCTURE AT CENTER FORWARD END TOP SIDE IAW B737 SRM 53-00-50-2R-4 REV 63 AND B737 SRM 53-00-560-2R-0 REPAIR GENERAL REV 63. A26592; A26386; A51273
